# SDR SWAA2021010439461

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,651 hours, 32,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULLNOSE LIGHT ASSEMBLY AT 17ABC IS BROKEN.  CLOSING ACTION LOG NR 0115993.  R & R BULLNOSE LIGHT HOUSING, IAW MM 33-51-21.  R & R BATTERY & CHARGER ASSEMBLY, IAW MM 33-51-06.  CLR NR 64563.
